# SDR U0GA2024090914385

- Difficulty date: September 7, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N524PB
- Make and model: Skrsky S92A
- Aircraft serial: 920275
- Aircraft time: 5,258 hours, 5,013 cycles
- Engine: Ge CT78A
- Engine time: 3,951 hours, 3,830 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NO 2 ENGINE FIRE LIGHT ILLUMINATED IN HEAVY RAIN FOR 3 SECONDS WITH NO AUDIO WARNING. CLEANED #2 ENGINE FIRE DETECTOR CANNON PLUGS. OPS CHECK GOOD. REF. S92A AMM CHAPTER 26. TL-265397-2024
